MathSciNet Relay Station
MathSciNet bibliographic data
MR2336265 (2008i:65251) 65N30
Demlow, Alan Sharply localized pointwise and $W\sb \infty\sp {-1}$ estimates for finite element methods for quasilinear problems. Math. Comp. 76 (2007), no. 260, 1725–1741 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement